# SDR SIMA202003028001

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 32,928 hours, 29,150 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700083430
- Part serial: 02085686
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL IC #2 CB POPPED FOLLOWED BY ELECTRICAL SMELL-C/A-REMOVED AND REPLACED #2 IC600 COMPUTER IAW EMB AMM 31-42-01 OPC GOOD. VERIFIED ELECTRICAL ODOR WAS EMITTED FROM IC 600 UNIT. NO BURNT PINS ON CONNECTORS OF TRAY OR COMPUTER
